# SDR FDEA202405120647

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Condition: Loose
- Location: Horizontal Stab
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTINGS AFT RH SIDE . LOCKING SAFETY WIRE LOOSE. LOCKWIRE ON THE HORIZONTAL STABILIZER PIVOT FITTINGS AFT RH SIDE WAS REPLACED I.A.W.   AMM 55-17-51-4 REV. 141 DEC 22 2023. THIS TASK CARD WAS PERFORMED DUE TO THE LOCKWIRE   AT RH PIVOT FITTING RETAINER WAS FOUND WRONG INSTALLED AND WITH EXCESSIVELY LOOSE,   SATISFACTORY OPS CHECK
